Pregunta 85. Cuál es la conducta correcta en este paciente de cuidados clínicos ?

 

Your answer Was Incorrect
NEXT QUESTION
NEUROSAE 2018 ANNUAL MEETING EDITION (VOLUME 10, ISSUE 3)
QUESTION 85 OF 100

85.
A 52-year-old man with an HH3F4 aneurysmal subarachnoid hemorrhage is admitted to the neuro ICU following endovascular coiling of the aneurysm. Eight days after the onset of bleeding, the patient becomes more agitated, and an acute left-sided facial droop and left-sided hemiparesis develop. A CT scan of the brain ordered to rule out acute on subacute hemorrhage is negative. Which of the following is the best next step in management?

A. Cerebral angiography with administration IV verapamil to identify delayed cerebral ischemia due to vasospasm.
B. Administer an extra dose of nimodipine as needed for neurologic condition. **
C. Initiate steps to decrease his systolic blood pressure to 140 mm Hg.
D. Initiate a regimen of aspirin 81 mg daily and monitor
E. Administer IV recombinant tissue plasminogen activator (rtPa) within the next 3 hours.
** = Your answer
The patient is in the window for vasospasm following subarachnoid hemorrhage. The best next step in management is angiography with potential verapamil given the high suspicion for vasospasm. Initiation of IV rtPA is contraindicated in setting of subarachnoid hemorrhage, and aspirin is of minimal to no benefit. Increasing, not decreasing, the blood pressure would be of benefit in this acute setting of vasospasm.
References
* Keuskamp J, Murali R, Chao KH. High-dose intraarterial verapamil in the treatment of cerebral vasospasm after aneurysmal subarachnoid hemorrhage. J Neurosurg. 2008 Mar;108(3):458-463.

Deja una respuesta

Tu dirección de correo electrónico no será publicada. Los campos obligatorios están marcados con *